# SDR ASAA0852700

- Difficulty date: March 8, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 1,967 hours, 568 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27
- Condition: Overserviced
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS OIL STREAK AND APPEARS TO HAVE A PUDDLE ON GROUND.  OPENED COWL & INSPECTED AREA.  FOUND OIL ABOVE OVERSERVICE DRAIN.  ENGINE RUN BY FLIGHT CREW, NO LEAKS NOTED.  SERVICED BOTH ENGINES TO FULL.  LT=4QTS RT=3.5QTS.
